# SDR AALA202506052124

- Difficulty date: May 25, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 62,625 hours, 39,570 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION BOLT ATTACHMENT SLAT TRACK 2 UPPER AFT BOLT ON LH WING. L:0.040 IN, W:0.018 IN, D:0.006 IN. MAINTENANCE REPLACED AFT BOLT LH WING STAT TRACK 2 IAW JOB CARD 26C51057005.
